| Model Number |
VLOCM1744 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that intraoperatively, during introduction of the suture thread into the trocar, the needle broke and remained inside the body cavity.It was reported that extraction of the retained needle fragment was required and that x-rays were performed on the same day of the event.The needle fragment was retrieved by using a grasper.It was noted that the patient is alive and well.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.